Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Done with urine analysis test. Can i ask doctor online?

hi, pls interpret the results of my urinalysis: appearance: yellow,cloudy; ph:5.0; specific gravity: 1.030; heat & HAc:+1; Albumin: +1; Amorphous Urates: abundant; WBC/hpf: TNTC; RBC/hpf:1-4; Epithelial cells/hpf: 2-6; bacteria: abundant; mucus threads: abundant. all the rest are negative. hoping for your quick response. Thank you.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.

Any laboratory test result can be accurately interpreted only by correlating it with patient's signs and symptoms.
Did you have any urinary symptoms when the test was performed?
The report you have mentioned is suggestive of a urinary tract infection. This can be confirmed by doing a urine culture.
You need to see a physician who can prescribe you appropriate antibiotics.
Hope this helps
Good luck

Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor